MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3L 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3L 7 FR X 16 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12703-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a luer hub crack was confirmed by the photo, which shows a brown luer connector attached to a syringe.The crack extends from the luer connector threads to the middle of the hub.As no sample was returned for analysis, a complete visual inspection to determine the cause of the damage could not be performed.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "air embolism can occur if air is allowed to enter a central venous access device or vein.Do not leave open needles or uncapped, unclamped catheters in central venous puncture site.Use only securely tightened luer-lock connections with any central venous access device to guard against inadvertent disconnection." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "initially it flushed fine but suddenly the brown port cracked and started leaking.".The patient had no harm or injury.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3L 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21663256
Report Number3006425876-2025-00292
Device Sequence Number15378716
Product Code DQY
UDI-Device Identifier00801902102133
UDI-Public(01)00801902102133(11)200514(17)250513(10)71F20E0553(21)
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Catalogue NumberCS-12703-E
Device Lot Number71F20E0553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown